Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 64, NWS Philadelphia/Mount Holly

June 26, 2024Burlington County, Mercer County, New Jersey; Bucks County, Montgomery County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 26, 2024, 10:51 PM EDT for Burlington County, Mercer County, New Jersey; Bucks County, Montgomery County, Philadelphia County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2024, 10:51 PM EDT (02:51 UTC)
Expired
Jun 26, 2024, 11:30 PM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Burlington County, NJ, Mercer County, NJ, Bucks County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 42 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:19 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2024-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2024-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

929 
WUUS51 KPHI 270251
SVRPHI
NJC005-021-PAC017-091-101-270330-
/O.NEW.KPHI.SV.W.0064.240627T0251Z-240627T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1051 PM EDT Wed Jun 26 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Central Mercer County in central New Jersey...
  Northwestern Burlington County in southern New Jersey...
  East central Montgomery County in southeastern Pennsylvania...
  Southeastern Bucks County in southeastern Pennsylvania...
  Northeastern Philadelphia County in southeastern Pennsylvania...

* Until 1130 PM EDT.

* At 1051 PM EDT, a severe thunderstorm was located over Bryn Athyn,
  or 10 miles northeast of Philadelphia, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Philadelphia, Trenton, Bensalem, Ewing, Florence, Burlington,
  Bristol, Hatboro, Bordentown, Pennington, Beverly, Rockledge,
  Yardley, Newtown, Tullytown, Abington, Langhorne, Bryn Athyn,
  Ivyland, and Feasterville-Trevose.

This includes the following highways...
 New Jersey Turnpike between exits 6 and 7A.
 Pennsylvania Turnpike between mile markers 342 and 359.
 Interstate 95 in Pennsylvania between mile markers 30 and 40.
 Interstate 195 in New Jersey between mile markers 0 and 4.
 Interstate 295 in New Jersey between mile markers 54 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4014 7460 4002 7506 4018 7516 4035 7477
      4033 7471 4026 7467 4021 7464
TIME...MOT...LOC 0251Z 247DEG 24KT 4013 7503 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RCM
3 follow-up statements
720 
WWUS51 KPHI 270306
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1106 PM EDT Wed Jun 26 2024

PAC091-270316-
/O.CAN.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Montgomery PA-
1106 PM EDT Wed Jun 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTGOMERY COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southern and central New Jersey...and southeastern Pennsylvania.

LAT...LON 4014 7460 4002 7506 4008 7508 4011 7505
      4023 7472 4024 7468 4026 7467
TIME...MOT...LOC 0306Z 249DEG 24KT 4012 7489 

$$

NJC005-021-PAC017-101-270330-
/O.CON.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Mercer NJ-Burlington NJ-Bucks PA-Philadelphia PA-
1106 PM EDT Wed Jun 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTH CENTRAL MERCER...NORTHWESTERN BURLINGTON...SOUTHEASTERN
BUCKS AND NORTHEASTERN PHILADELPHIA COUNTIES...

At 1106 PM EDT, a severe thunderstorm was located over Bristol, or 9
miles southwest of Trenton, moving east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Philadelphia, Trenton, Bensalem, Florence, Burlington, Bristol,
Bordentown, Beverly, Tullytown, Florence-Roebling, Northeast
Philadelphia, Tacony, Crosswicks, White Horse, Andalusia, Holmesburg,
Mercerville-Hamilton Square, Levittown, Morrisville, and Delanco.

This includes the following highways...
 New Jersey Turnpike between exits 6 and 7A.
 Pennsylvania Turnpike between mile markers 351 and 359.
 Interstate 95 in Pennsylvania between mile markers 30 and 40.
 Interstate 195 in New Jersey between mile markers 0 and 4.
 Interstate 295 in New Jersey between mile markers 54 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4014 7460 4002 7506 4008 7508 4011 7505
      4023 7472 4024 7468 4026 7467
TIME...MOT...LOC 0306Z 249DEG 24KT 4012 7489 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RCM
210 
WWUS51 KPHI 270317
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1117 PM EDT Wed Jun 26 2024

PAC101-270327-
/O.CAN.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Philadelphia PA-
1117 PM EDT Wed Jun 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PHILADELPHIA
COUNTY IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southern and central New Jersey...and southeastern Pennsylvania.

LAT...LON 4005 7496 4012 7493 4017 7489 4023 7472
      4024 7468 4026 7467 4014 7460
TIME...MOT...LOC 0317Z 247DEG 24KT 4015 7480 

$$

NJC005-021-PAC017-270330-
/O.CON.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Mercer NJ-Burlington NJ-Bucks PA-
1117 PM EDT Wed Jun 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTH CENTRAL MERCER...NORTHWESTERN BURLINGTON AND SOUTHEASTERN
BUCKS COUNTIES...

At 1117 PM EDT, a severe thunderstorm was located over Tullytown, or
near Trenton, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Trenton, Florence, Burlington, Bristol, Bordentown, Beverly,
Tullytown, Crosswicks, White Horse, Florence-Roebling,
Mercerville-Hamilton Square, Levittown, Morrisville, Hulmeville,
Fieldsboro, Croydon, Yardville-Groveville, Fairless Hills, and
Cornwells Heights-Eddington.

This includes the following highways...
 New Jersey Turnpike between exits 6 and 7A.
 Pennsylvania Turnpike between mile markers 354 and 359.
 Interstate 95 in Pennsylvania between mile markers 36 and 40.
 Interstate 195 in New Jersey between mile markers 0 and 4.
 Interstate 295 in New Jersey between mile markers 55 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4005 7496 4012 7493 4017 7489 4023 7472
      4024 7468 4026 7467 4014 7460
TIME...MOT...LOC 0317Z 247DEG 24KT 4015 7480 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

RCM
660 
WWUS51 KPHI 270321
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
1121 PM EDT Wed Jun 26 2024

NJC005-021-PAC017-270331-
/O.EXP.KPHI.SV.W.0064.000000T0000Z-240627T0330Z/
Mercer NJ-Burlington NJ-Bucks PA-
1121 PM EDT Wed Jun 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MERCER...
NORTHWESTERN BURLINGTON AND SOUTHEASTERN BUCKS COUNTIES WILL EXPIRE
AT 1130 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southern and central New Jersey...and southeastern Pennsylvania.

LAT...LON 4005 7496 4012 7493 4017 7489 4023 7472
      4024 7468 4026 7467 4014 7460
TIME...MOT...LOC 0321Z 247DEG 24KT 4016 7478 

$$

RCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 9:02 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 26, 9:02 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
902 PM EDT Wed Jun 26 2024

.SYNOPSIS...
A cold front will move across the region late tonight through
Thursday morning. High pressure then builds in from the north
and west before moving offshore by Saturday. A warm front lifts
north through the region on Saturday, followed by a cold front
on Sunday. High pressure returns for the first half of the new
work week.

&&

.NEAR TERM /THROUGH THURSDAY/...
Severe Thunderstorm Watch 471 is in effect until midnight EDT
for our Eastern Shore counties.

Severe Thunderstorm Watch 469 is in effect until midnight EDT
for the northern 2/3rds of the forecast area, basically a
Chester County to Ocean County line.

Cold front slowly works through the region tonight, but does not
clear the region until Thursday morning. Since it will be quite
muggy and dew points will not fall until Thursday afternoon,
patchy fog will develop, especially in areas where it rains.

Temperatures return to more seasonal levels on Thursday, topping
off in the mid to upper 80s. Surface dew points will fall into
the 50s during the afternoon as well.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
High pressure over the Great Lakes Thursday evening builds east
on Friday, and then the center of the high should be east of
Cape Cod Friday night. Tranquil conditions expected during this
time. Lows Thursday night will generally be in the low to mid
60s, though the southern Poconos could get down into the 50s.
Sunny and pleasant on Friday with seasonably warm temperatures.
Highs will be in the low to mid 80s, though cooler at the coasts
and in the mountains. Due to increasing cloud cover, lows will
be a few degrees warmer Friday night compared to Thursday night.

On Saturday, low pressure will be moving across the Northern
Plains and into the northern Great Lakes. A warm front will
develop out ahead of this system, and that will lift through the
eastern third of the U.S. Saturday afternoon. Surface dew
points will rise into the 70s throughout the region, and with
highs in the 80s, heat index values will be in the low to mid
90s.

Shortwave energy passing through the region will spark off
showers and thunderstorms in the afternoon, with locally heavy
rain and gusty winds being the primary threats.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Lingering showers and thunderstorms will continue through
Saturday night. It will be a warm and humid night with lows in
the 70s, though not much below 80 from Philadelphia to
Wilmington and in Delmarva. In addition, surface dew points will
be well in the 70s, which will make for probably the most
uncomfortable night of the season so far.

Hot and humid again on Sunday with highs in the upper 80s to
low 90s, but surface dew points will be well in the mid to upper
70s. This should yield heat index values in the upper 90s to
around 100. A cold front approaches from the west, sparking off
another round of showers and thunderstorms, some of which could
be severe with damaging winds and heavy rain that could result
in localized flooding as PWATs could approach 2.5 inches.

Showers and thunderstorms taper off Sunday night as the cold
front works its way through the region.

High pressure then builds through the first half of the new
work week with seasonably warm temperatures and low humidity.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Several rounds of SHRA/TSRA will impact the
terminals. The strongest TSRA will impact the terminals between
00Z and 06Z, then lingering SHRA/TSRA possible thereafter. The
strongest storms may produce wind gusts in excess of 40 kt. Sub-
VFR conditions in any storms, then MVFR CIGs develop after 06Z.
SW winds 5 to 10 kt may become LGT/VRB for a few hours before
becoming NW 5 to 10 kt prior to 12Z. Low confidence.

Thursday...Lingering MVFR CIGs at KMIV/KACY, otherwise, VFR.
W-NW winds 5 to 10 kt in the morning, then around 10 kt with
occasional gusts to 20 kt in the afternoon. High confidence.

Outlook...

Thursday night through Friday...VFR

Saturday through Sunday night...VFR overall during the day.
Afternoon and evening SHRA/TSRA will result in sub-VFR
conditions. Sub- VFR VSBYs in fog possible Saturday night and
Sunday night.

Monday...VFR.

&&

.MARINE...
Will continue the Small Craft Advisory in effect for most of
tonight. S winds will continue to increase going into this
evening and will range from 15 to 20 kt with gusts up to 25 kt
and seas building to around 5 feet. Winds turn west on Thursday
at 10 to 15 kt.

There is an area of marine dense fog over southern NJ ocean
waters. Will go ahead and issue a Marine Dense Fog Advisory
until 10 pm this evening.

Showers and thunderstorms tonight will result in wind gusts of
40 kt or higher and VSBY restrictions in heavy rain.

Outlook...

Thursday night through Friday night...Sub-SCA conditions. Fair
weather.

Saturday through Sunday night...SCA conditions developing
Saturday afternoon through Sunday. Showers and thunderstorms
will impact the waters during this time.

Monday...Sub-SCA conditions.

Rip Currents...

Thursday...West to northwesterly winds around 10-15 mph in the
morning, will becoming southerly around 5-10 mph in the
afternoon. Breaking waves around 2-3 feet for New Jersey beaches
and 1-2 feet for Delaware beaches. Due to higher waves along
New Jersey beaches, opted for a MODERATE Risk of dangerous rip
currents there and a LOW Risk for the Delaware beaches.

Friday...Northeast to easterly winds around 15 mph may gust
around 20 mph in the afternoon. Breaking waves around 2-3 feet
for all beaches. With more of an onshore flow component to the
wind and winds being a bit greater than Thursday, have opted to
go with a MODERATE Risk of dangerous rip currents for all NJ/DE
beaches on Friday.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.CLIMATE...
Record high temperatures for today.

Location               Record High (6/26)
Philadelphia, PA.......100/1952
Allentown, PA..........99/1952
Reading, PA............102/1952
Mount Pocono, PA.......92/1952
Trenton, NJ............100/1952
AC Airport, NJ.........98/1952
AC Marina, NJ..........99/1952
Wilmington, DE.........99/1952
Georgetown, DE.........99/1952

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 9 PM EDT this evening for PAZ070-071-102-
     104-106.
NJ...Heat Advisory until 9 PM EDT this evening for NJZ010-012-013-
     015-017>020-027.
     Air Quality Alert until 11 PM EDT this evening for NJZ012>015-
     017>020-026-027.
DE...Heat Advisory until 9 PM EDT this evening for DEZ001.
MD...Air Quality Alert until midnight EDT tonight for MDZ012-015.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ450>453.
     Dense Fog Advisory until 10 PM EDT this evening for ANZ451>453.
     Small Craft Advisory until 11 PM EDT this evening for ANZ454-
     455.

&&

SYNOPSIS...MPS
NEAR TERM...MPS/Kruzdlo
SHORT TERM...MPS
LONG TERM...MPS
AVIATION...MPS
MARINE...DeSilva/MPS
CLIMATE...WFO PHI

In the hours before

Local storm report, Jun 26, 9:25 PM EDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
925 PM EDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     Tstm Wnd Dmg     Wantage Twp             41.24N 74.62W
06/26/2024                   Sussex             NJ   Dept of Highways

            NJ DOT - STMC: Downed tree and Downed wires
            on NJ 23 both directions North of Wantage
            School Rd (Wantage Twp) All lanes closed.
            Time estimated.

&&

DeSilva
Local storm report, Jun 26, 9:26 PM EDT, 1 hour 25 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Mount Holly NJ
926 PM EDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     Tstm Wnd Dmg     1 NW Hamburg            40.57N 76.00W
06/26/2024                   Berks              PA   Broadcast Media

            Tree down on Port Clinton Ave with power
            lines down.

0626 PM     Tstm Wnd Dmg     Penn Twp                40.47N 76.07W
06/26/2024                   Berks              PA   Broadcast Media

            Wires down on Irish Creek Rd in Penn Twp.

0635 PM     Tstm Wnd Dmg     Lehighton               40.83N 75.71W
06/26/2024                   Carbon             PA   911 Call Center

            Several trees down from Mahoning Township to
            Franklin Township. Time estimated from
            radar.

0635 PM     Tstm Wnd Dmg     Jim Thorpe              40.87N 75.73W
06/26/2024                   Carbon             PA   Trained Spotter

            Delayed report. Numerous trees (some large)
            down throughout Jim Thorpe with road
            closures.

0640 PM     Tstm Wnd Gst     1 S Reading Regional Ai 40.37N 75.97W
06/26/2024  M45 MPH          Berks              PA   ASOS

            ASOS station KRDG Reading.

0643 PM     Tstm Wnd Dmg     3 NNE Mount Penn        40.36N 75.88W
06/26/2024                   Berks              PA   Broadcast Media

            Tree down near intersection of Angora Rd and
            Warner Rd in Lower Alsace Twp.

0645 PM     Tstm Wnd Dmg     Maiden Creek            40.45N 75.90W
06/26/2024                   Berks              PA   Trained Spotter

            Corrects previous non-tstm wnd dmg report
            from Maiden Creek. Large tree uprooted over
            a driveway.

0648 PM     Tstm Wnd Dmg     1 NNW Temple            40.43N 75.93W
06/26/2024                   Berks              PA   Broadcast Media

            Wires down across railroad tracks and on
            roadway near Leesport Ave and Snyder Rd in
            Ontelaunee Twp.

0650 PM     Tstm Wnd Dmg     Lake Harmony            41.06N 75.59W
06/26/2024                   Carbon             PA   911 Call Center

            Several trees down in the Lake Harmony area.
            Time estimated from radar.

0651 PM     Tstm Wnd Dmg     Pocono Pines            41.12N 75.46W
06/26/2024                   Monroe             PA   Public

            Multiple trees down across roads in Pocono
            Pines. Time estimated.

0653 PM     Tstm Wnd Dmg     3 WSW Oley              40.38N 75.84W
06/26/2024                   Berks              PA   Broadcast Media

            Beckers Rd - Wires Down arching and sparking
            in Alsace Twp.

0658 PM     Tstm Wnd Gst     2 SSW East Allen Twp    40.67N 75.42W
06/26/2024  M58 MPH          Northampton        PA   Trained Spotter

            Trained spotter relays report of 58.1 mph
            wind gust on a calibrated vortex inspeed.

0659 PM     Tstm Wnd Gst     Lehigh Valley Internati 40.65N 75.45W
06/26/2024  M49 MPH          Lehigh             PA   ASOS

            ASOS station KABE Lehigh Valley Intl
            Airport.

0705 PM     Tstm Wnd Gst     Pocono Mountains Munici 41.13N 75.38W
06/26/2024  M52 MPH          Monroe             PA   ASOS

            ASOS station KMPO Mt. Pocono.

0705 PM     Tstm Wnd Gst     Whitehall Twp           40.63N 75.47W
06/26/2024  M54 MPH          Lehigh             PA   Trained Spotter

            Trained spotter relays wind gust of 54 mph.

0705 PM     Tstm Wnd Dmg     1 NW Hokendauqua        40.67N 75.50W
06/26/2024                   Lehigh             PA   Trained Spotter

            Several large branches snapped off that are
            3-4 inches thick. No damage to structures.

0706 PM     Tstm Wnd Gst     North Catasauqua        40.66N 75.48W
06/26/2024  M50 MPH          Northampton        PA   Trained Spotter

            Trained spotter relays 50 mph wind gust.
            Time estimated.

0709 PM     Tstm Wnd Dmg     2 SSE Lehigh Valley Int 40.63N 75.43W
06/26/2024                   Lehigh             PA   Public

            Large tree uprooted and lying across road on
            N Ulster Street. Time estimated.

0710 PM     Tstm Wnd Gst     Forks Twp               40.73N 75.19W
06/26/2024  M59 MPH          Northampton        PA   Trained Spotter

            Trained spotter measures 59 mph wind gust.

0710 PM     Tstm Wnd Dmg     1 ENE Fountain Hill     40.61N 75.38W
06/26/2024                   Northampton        PA   Trained Spotter

            Large tree branches down across Columbia
            Street in Bethlehem. Time estimated.

0710 PM     Tstm Wnd Dmg     1 S Bethlehem           40.62N 75.38W
06/26/2024                   Northampton        PA   Trained Spotter

            Trees down across the road on Center Street
            in Bethlehem. Time estimated.

0710 PM     Hail             Whitehall Twp           40.63N 75.47W
06/26/2024  M0.75 Inch       Lehigh             PA   Trained Spotter

            Multiple reports of approximately penny size
            hail near Whitehall Twp.

0711 PM     Tstm Wnd Dmg     Hellertown              40.58N 75.34W
06/26/2024                   Northampton        PA   Public

            Power lines and trees down in Hellertown.
            Time estimated.

0713 PM     Tstm Wnd Dmg     1 W Easton              40.69N 75.22W
06/26/2024                   Northampton        PA   Trained Spotter

            Large tree down on top of a garage and
            several cars near 8th and Wood Street. Time
            estimated.

0714 PM     Hail             1 NW Fountain Hill      40.62N 75.41W
06/26/2024  M0.75 Inch       Lehigh             PA   Trained Spotter

            Spotter Network Report of Dime to Penny Size
            hail.

0715 PM     Hail             2 W Bethlehem           40.64N 75.40W
06/26/2024  M0.50 Inch       Lehigh             PA   Public

            Report from mPING: Half-inch (0.50 in.).

0718 PM     Tstm Wnd Gst     Stewartsville           40.69N 75.11W
06/26/2024  M50 MPH          Warren             NJ   Trained Spotter

            Trained spotter relays 50 mph wind gust.
            Time estimated.

0730 PM     Tstm Wnd Dmg     Tewksbury Twp           40.71N 74.77W
06/26/2024                   Hunterdon          NJ   Trained Spotter

            Multiple trees down across Tewksbury. Time
            estimated from radar.

0735 PM     Tstm Wnd Gst     2 S Liberty Twp         40.84N 74.95W
06/26/2024  M48 MPH          Warren             NJ   Mesonet

            NJWXNET Station NJ58 Pequest.

0735 PM     Tstm Wnd Dmg     Hackettstown            40.85N 74.83W
06/26/2024                   Warren             NJ   Trained Spotter

            Several trees down and a measured wind gust
            to 59 mph. Time estimated from radar.

0736 PM     Tstm Wnd Dmg     Lebanon                 40.64N 74.84W
06/26/2024                   Hunterdon          NJ   Public

            Several trees down report around Lebanon.
            Time estimated.

0739 PM     Tstm Wnd Dmg     2 SW Hackettstown       40.84N 74.85W
06/26/2024                   Warren             NJ   Broadcast Media

            Trees, wires and power poles down on
            Rockport Road near Allen Road. Time
            estimated.

0743 PM     Hail             Flemington              40.51N 74.86W
06/26/2024  M0.75 Inch       Hunterdon          NJ   Public

            Time estimated from radar.

0744 PM     Tstm Wnd Dmg     3 NNE Readington        40.61N 74.72W
06/26/2024                   Somerset           NJ   Public

            Tree down across powerlines and on roadway
            along County Line Rd.

0748 PM     Tstm Wnd Dmg     3 WSW Lyons             40.64N 74.60W
06/26/2024                   Somerset           NJ   Dept of Highways

            NJ DOT - STMC: Downed tree on I-78 eastbound
            West of Exit 33 - CR 525/Liberty Corner
            Rd/Martinsville (Bernards Twp) 1 Right lane
            of 4 lanes closed. Time estimated.

0752 PM     Tstm Wnd Dmg     1 NNW Basking Ridge     40.71N 74.56W
06/26/2024                   Somerset           NJ   Dept of Highways

            NJ DOT - STMC: Downed wires on I-287 both
            directions South of Exit 30 - North Maple
            Ave (Bernards Twp) All lanes closed.

0754 PM     Tstm Wnd Dmg     1 W Manville            40.55N 74.61W
06/26/2024                   Somerset           NJ   Trained Spotter

            Spotter Network: Multiple downed branches in
            yard. Branch diameters around 6-8 inches.
            Time estimated.

0759 PM     Tstm Wnd Gst     2 WNW Vernon Valley     41.25N 74.52W
06/26/2024  M62 MPH          Sussex             NJ   Public

            Personal Weather Station: Lake Panorama -
            KNJVERNO10 gusted to 62 mph.

0809 PM     Tstm Wnd Gst     1 NW Florham Park       40.80N 74.41W
06/26/2024  M53 MPH          Morris             NJ   AWOS

            AWOS station KMMU Morristown.

&&
Local storm report, Jun 26, 9:31 PM EDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
931 PM EDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     Tstm Wnd Dmg     2 S Liberty Twp         40.84N 74.95W
06/26/2024                   Warren             NJ   Dept of Highways

            NJ DOT - STMC: Downed tree on US 46
            westbound East of Pequest Hatchery (Liberty
            Twp) All lanes closed. Time estimated.

&&

DeSilva
Local storm report, Jun 26, 9:35 PM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
935 PM EDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     Tstm Wnd Dmg     1 NE Dover              40.89N 74.54W
06/26/2024                   Morris             NJ   Trained Spotter

            Trained spotter sent in pictures of large
            trees on the ground. Time estimated from
            radar.

&&

DeSilva
Local storm report, Jun 26, 10:01 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1001 PM EDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     Tstm Wnd Dmg     Belvidere               40.83N 75.07W
06/26/2024                   Warren             NJ   Trained Spotter

            Reports of multiple wires down in and around
            Belvidere. Time estimated.

&&

DeSilva
Local storm report, Jun 26, 10:13 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1013 PM EDT Wed Jun 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     Tstm Wnd Dmg     1 NNW Centre Twp        40.49N 76.03W
06/26/2024                   Berks              PA   Public

            Delayed report. Centre Twp: Shartlesville Rd
            & Trolly Rd - Tree & Wires Down. Time
            estimated.

&&

DeSilva

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:13 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Somerset28 min
Jun 26, 11:01 PM EDTSpecial Marine WarningPHI59 min
Jun 26, 11:04 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden41 min
Jun 26, 11:38 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean52 min
Jun 26, 11:49 PM EDTSpecial Marine WarningPHI56 min
Jun 26, 11:51 PM EDTSpecial Marine WarningPHI54 min
Jun 27, 12:15 AM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean24 min
Jun 27, 12:16 AM EDTSpecial Marine WarningPHI59 min
Jun 27, 12:37 AM EDTSpecial Marine WarningPHI53 min
Jun 27, 1:12 AM EDTSpecial Marine WarningPHI47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.